# SDR UPS07550357

- Difficulty date: July 22, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 24,841 hours, 17,073 cycles
- Engine: Pwa PW2040
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 112N70075
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C VERT STAB. UPPER MOST AFT PANEL SKIN GOUGED AS SEEN THRU PANEL 324EL.  ACCOMPLISHED REPAIR AT VERT. STAB IAW EA NR 757-5530-27-A1720 AND UPS EO NR 57-55-20030.
